# SDR DXTA2023070690370

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,209 hours, 11,595 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 99125501
- Part serial: J6669
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF, SELECTED GEAR HANDLE UP. THE GEAR REMANDED DOWN AND LOCKED, 3 GREEN INDICATION. USED THE CESSNA CHECKLIST: LANDING GEAR DOWN ANNUNCIATOR DISPLAYS WITH GEAR RETRACTED. PER THE CHECKLIST: EMERGENCY GEAR EXTENSION WAS USED.  REMOVED MLG CONTROL HANDLE ASSY & REPLACED WITH NEW MLG CONTROL HANDLE ASSY IAW TROUBLESHOOTING GUIDE IAW AMM 32-30-00.  REMOVED SOL OPEN LOADING BYPASS VALVE FROM MAIN HYD MANIFOLD & INSTALLED AN OVERHAULED SOL OPEN LOADING BYPASS VALVE IAW AMM 29-11-06.  OPS CHECKED GOOD.  ALL WORK COMPLETED IAW AMM 29-11-06 & 32-30-00.
